MAUDE Adverse Event Report: ABYRX, INC MONTAGE SETTABLE RESORBABLE HEMOSTATIC BONE PUTTY

ABYRX, INC MONTAGE SETTABLE RESORBABLE HEMOSTATIC BONE PUTTY
Catalog Number OS-MON-1001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Abyrx has received preliminary information concerning possible adverse tissue response from a physician.Initial dos (b)(6) 2022 for mtp fusion utilizing montage in conjunction with two types of third-party amniotic tissue products and two types of third-party collagen-based products.It is unclear if the products were used in accordance with the instructions for use.Abyrx performed a review of device history records for this lot, and no irregularities or nonconformities were noted, including all aspects of sterilization.No additional complaints have been received for this lot.Abyrx will revise the complaint file if any additional information is received.
 
Event or Problem Description
Abyrx has received preliminary information concerning possible adverse event from sales agent.Additional information concerning the event is being collected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Abyrx has received preliminary information concerning possible adverse tissue response from a physician.Initial dos 2022/01/12 for mtp fusion utilizing montage in conjunction with two types of third-party amniotic tissue products and two types of third-party collagen-based products.It is unclear if the products were used in accordance with the instructions for use.Abyrx performed a review of device history records for this lot, and no irregularities or nonconformities were noted, including all aspects of sterilization.No additional complaints have been received for this lot.Abyrx will revise the complaint file if any additional information is received.

Brand Name
MONTAGE SETTABLE RESORBABLE HEMOSTATIC BONE PUTTY
Common Device Name
RESORBABLE HEMOSTATIC BONE PUTTY
Manufacturer (Section D)
ABYRX, INC
1 bridge st
suite 121
irvington NY 10533
Manufacturer (Section G)
ABYRX, INC
1 bridge st
suite 121
irvington NY 10533
Manufacturer Contact
alyssa mcdermott
1 bridge st
suite 121
irvington, NY 10533
MDR Report Key15596286
Report Number3005972619-2022-00003
Device Sequence Number2215445
Product Code MTJ
UDI-Device Identifier00850391007122
UDI-Public0100850391007122172311301010789
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue NumberOS-MON-1001
Device Lot Number10789
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMNIOTIC MEMBRANE; AMNIOTIC MEMBRANE; COLLAGEN; COLLAGEN
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexPrefer Not To Disclose